MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD MYPICC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS BARD MYPICC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint that the customer received expired product was confirmed and a data recording error at the distribution center appeared to be a contributing factor in the reported event.One photo of a bard mypicc kit label with product code ck000458 and lot 18nb2700 was provided for investigation.The expiration date on the label was 2018-12-31.A review of the sales orders for this lot showed that ten (10) units were shipped to the customer after the expiration date on the label.No other customers received expired product.It was confirmed that the expiration date on the label was correct.The expiration date was incorrectly recorded in the system at the distribution center.Since the expiration date in the system had not been surpassed at the time of the shipments, expired product was allowed to leave the distribution center after the true expiration date that was printed on the unit label.A lot history review (lhr) of 18nb2700 showed nine other similar product complaint(s) from this lot number.The complaints for this lot number (18nb2700) have been reported from the same facility.
 
Event or Problem Description
It was reported that ten expired kits were sent to the facility.It was stated the packing slip had the expiration date as 12-31-2019 but printed on the individual kits was the date 12-31-18.The kits were not used.This report addresses the first kit.

Brand Name
BARD MYPICC KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8323985
Report Number3006260740-2019-00220
Device Sequence Number59034
Product Code LJS
UDI-Device Identifier00801741104251
UDI-Public(01)00801741104251
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model NumberN/A
Device Catalogue NumberCK000458
Device Lot Number18NB2700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2019
Initial Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1